# SDR SWAA062685

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 36,331 hours, 30,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Stripped
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD MOUNT FITTING STRIPPED.  REMOVED AND REPLACED EVAC SLIDE FWD FITTING PER MM.
